# SDR ASAA0946984

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 38,022 hours, 20,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6526603201A
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 L/E SLAT INBD LWR SURFACE CHAFED ON AFT CORNER.  REPAIRED DAMAGE AT INBD LOWER SURFACE.
